alexa
Reach Us +44-1647-403003
Infantile Exogenous Cushing Syndrome due to Misuse of Topical Corticosteroid | OMICS International | Abstract
ISSN: 2165-7920

Journal of Clinical Case Reports
Open Access

Our Group organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations
700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Case Report

Infantile Exogenous Cushing Syndrome due to Misuse of Topical Corticosteroid

Abolhassan Seyedzadeh*
Department of Pediatrics, Head of Ped Nephrol Division, Emam Reza Educational Hospital, Kermanshah, Iran
Corresponding Author : Abolhassan Seyedzadeh
Department of Pediatrics
Head of Ped Nephrol Division
Emam Reza Educational Hospital
Kermanshah, Iran
Tel: 00988314276310
Fax: 00988314276343
E-mail: [email protected]
Received April 06, 2012; Accepted July 24, 2012; Published July 27, 2012
Citation: Seyedzadeh A (2012) Infantile Exogenous Cushing Syndrome due to Misuse of Topical Corticosteroid. J Clin Case Rep 2:179. doi:10.4172/2165-7920.1000179
Copyright: © 2012 Seyedzadeh A. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Abstract

Background: Topical Corticosteroids have been ordered in Medical practice by many doctors for Various Skin diseases but prolong use of these Medication causes Systemic adverse effects including Cushing Syndrome. Iatrogenic Cushing Syndrome may occur with over use of potent topical steroids mostly due to Diaper dermatitis. Case report: We report a 3 month old female infant who developed Cushing Syndrome after diaper dermatitis treatment through misuse of Clobetasol without doctor’s Prescription. After diagnosis, the application of this topical corticosteroid was stopped and physiologic dose of prednisolon was prescribed to prevent an adrenal crisis for 2 months. Conclusions: Continuous use of moderate to high potency topical corticosteroids over several months can contribute to cushing’s syndrome. So parents must be informed by physicians about the adverse effect of steroids and they should be avoided in very young infant.

Keywords

Recommended Conferences

14th Global Pharmacovigilance And Clinical Trials Summit

Sydney, Australia

38th International Conference on Dental & Oral Care

Yokohama, Japan

World Conference on Clinical and Medical Case Reports

Perth, Australia
Share This Page
Top